Some Symmetric Properties of Kenmotsu Manifolds Admitting Semi-Symmetric Metric Connection

Venkatesha Venkatesh, Arasaiah Arasaiah, Vishnuvardhana Srivaishnava Vasudeva, Naveen Kumar Rahuthanahalli Thimmegowda

DOI Number
First page
Last page


The object of the present paper is to study some symmetric properties
of Kenmotsu manifold endowed with a semi-symmetric metric connection. Here we
consider pseudo-symmetric, Ricci pseudo-symmetric, projective pseudo-symmetric and -projective semi-symmetric Kenmotsu manifold with respect to semi-symmetric metric connection. Finally, we provide an example of 3-dimensional Kenmotsu manifold admitting a semi-symmetric metric connection which verify our results.


Kenmotsu manifold; projective curvature tensor; semi-symmetric metric connection; η-Einstein manifold


Kenmotsu Manifolds; Semi-Symmetric Metric Connection; Symmetric Properties

Full Text:



Ajit Barman and U. C. De: Projective curvature tensor of a semi-symmetric metric connection in a Kenmotsu manifold. International Electronic Journal of Geometry. 6 (2013), 159-169.

K. Amur and S. S. Pujar: On submanifolds of a Riemannian manifold admitting a metric semi-symmetric connection. Tensor, N. S. 32 (1978), 35-38.

C. S. Bagewadi: On totally real submanifolds of a Kahlerian manifold admitting Semi symmetric metric F-connection. Indian. J. Pure. Appl. Math. 13 (1982), 528-536.

C. S. Bagewadi, D. G. Prakasha and Venkatesha: Projective curvature tensor on a Kenmotsu manifold with respect to semi-symmetric metric connection. Seria. Mathematica 17 (2007), 21-32.

A. Barman: On para-Sasakian manifolds admitting semi-symmetric metric connection. Publ. De L’Institut Math. 109 (2014), 239-247.

T. Q. Binh: On semi-symmetric connection. Periodica Math. Hungerica, 21 (1990), 101-107.

D. E. Blair: Contact manifolds in Riemannian geometry. Lecture Notes in Mathematics, Springer-Verlag, Berlin, 1976.

M. C. Chaki and B. Chaki: On pseudosymmetric manifolds admitting a type of

semisymmetric connection. Soochow J. Math. 13 (1987), 1-7.

U. C. De: On a type of semi-symmetric connection on a Riemannian manifold. Indian J. Pure Appl. Math. 21 (1990), 334-338.

R. Deszcz: On pseudosymmetric spaces. Bull. Soc. Math. Belg., Ser. 44 (1992), 1-34.

A. Friedmann and J. A. Schouten: U¨ber die Geometric der halbsymmetrischen Ubertragung. Math. Zeitschr 21 (1924), 211-223.

H. A. Hayden: Subspaces of a space with torsion. Proc. London Math. Soc. 34 (1932), 27-50.

S. K. Hui and Richard S. Lemence: Ricci pseudosymmetric generalized quasiEinstein manifolds. SUT J.Math. 51 (2015), 195-213.

K. Kenmotsu: A class of almost contact Riemannian manifolds. Tohoku Math. J. 24 (1972), 93-103.

D. G. Prakasha, Aysel Turgut Vanli and C. S. Bagewadi: Some classes of Kenmotsu manifolds with respect to semi-symmetric metric connection. Acta Mathematica Sinica. 29 (2013), 1311-1322.



  • There are currently no refbacks.

© University of Niš | Created on November, 2013
ISSN 0352-9665 (Print)
ISSN 2406-047X (Online)